Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 521712, 10 pages
http://dx.doi.org/10.1155/2014/521712
Research Article

The ( )-Expansion Method and Its Applications to Find the Exact Solutions of Nonlinear PDEs for Nanobiosciences

Mathematics Department, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt

Received 14 November 2013; Accepted 10 February 2014; Published 25 March 2014

Academic Editor: Elmetwally Elabbasy

Copyright © 2014 E. M. E. Zayed and K. A. E. Alurrfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering Transform, Cambridge University Press, New York, NY, USA, 1991. View at Zentralblatt MATH · View at MathSciNet
  2. R. Hirota, “Exact solution of the Korteweg-de Vries equation for multiple collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. A. Kudryashov, “Exact soliton solutions of a generalized evolution equation of wave dynamics,” Journal of Applied Mathematics and Mechanics, vol. 52, no. 3, pp. 361–365, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. A. Kudryashov, “On types of nonlinear nonintegrable equations with exact solutions,” Physics Letters A, vol. 155, no. 4-5, pp. 269–275, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. R. Miura, Backlund Transformation, Springer, Berlin, Germany, 1978.
  8. C. Rogers and W. F. Shadwick, Bäcklund Transformations and Their Applications, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  9. J. H. He and X. H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Yusufoǧlu, “New solitonary solutions for the MBBM equations using Exp-function method,” Physics Letters A, vol. 372, no. 4, pp. 442–446, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. Zhang, “Application of Exp-function method to high-dimensional nonlinear evolution equation,” Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 270–276, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Bekir, “The Exp-function method for Ostrovsky equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 735–739, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Bekir, “Application of the Exp-function method for nonlinear differential-difference equations,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 4049–4053, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. A. Abdou, “The extended tanh method and its applications for solving nonlinear physical models,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 988–996, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Zhang and T. C. Xia, “A further improved tanh-function method exactly solving the (2+1)-dimensional dispersive long wave equations,” Applied Mathematics E-Notes, vol. 8, pp. 58–66, 2008. View at Google Scholar · View at MathSciNet
  17. E. Yusufoğlu and A. Bekir, “Exact solutions of coupled nonlinear Klein-Gordon equations,” Mathematical and Computer Modelling, vol. 48, no. 11-12, pp. 1694–1700, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Chen and Q. Wang, “Extended Jacobi elliptic function rational expansion method and abundant families of Jacobi elliptic function solutions to (1+1)-dimensional dispersive long wave equation,” Chaos, Solitons & Fractals, vol. 24, no. 3, pp. 745–757, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. Lü, “Jacobi elliptic function solutions for two variant Boussinesq equations,” Chaos, Solitons & Fractals, vol. 24, no. 5, pp. 1373–1385, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. L. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Zhang, J. L. Tong, and W. Wang, “A generalized G/G-expansion method for the mKdV equation with variable coefficients,” Physics Letters A, vol. 372, no. 13, pp. 2254–2257, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. E. M. E. Zayed and K. A. Gepreel, “The G/G-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 013502, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. M. E. Zayed, “The G/G-expansion method and its applications to some nonlinear evolution equations in the mathematical physics,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 89–103, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. Bekir, “Application of the G/G-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. Ayhan and A. Bekir, “The G/G-expansion method for the nonlinear lattice equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3490–3498, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. N. A. Kudryashov, “A note on the G/G-expansion method,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1755–1758, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. I. Aslan, “A note on the G/G-expansion method again,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 937–938, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  29. E. M. E. Zayed, “Traveling wave solutions for higher dimensional nonlinear evolution equations using the G/G-expansion method,” Journal of Applied Mathematics & Informatics, vol. 28, pp. 383–395, 2010. View at Google Scholar
  30. H. Naher and F. A. Abdullah, “New approach of G/G-expansion method and new approach of generalized G/G-expansion method for nonlinear evolution equation,” AIP Advances, vol. 3, no. 3, Article ID 032116, 15 pages, 2013. View at Publisher · View at Google Scholar
  31. S. Zhang, Y. N. Sun, J. M. Ba, and L. Dong, “The modified G/G- expansion method for nonlinear evolution equations,” Zeitschrift Für Naturforschung, vol. 66, pp. 33–39, 2011. View at Google Scholar
  32. L. X. Li, E. Q. Li, and L. M. Wang, “The (G/G,1/G)-expansion method and its application to travelling wave solutions of the Zakharov equations,” Applied Mathematics, vol. 25, no. 4, pp. 454–462, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  33. E. M. E. Zayed and M. A. M. Abdelaziz, “The two-variable (G/G,1/G)-expansion method for solving the nonlinear KdV-mKdV equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 725061, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. E. M. E. Zayed, S. A. H. Ibrahim, and M. A. M. Abdelaziz, “Traveling wave solutions of the nonlinear (3+1) dimensional Kadomtsev-Petviashvili equation using the two variables (G/G,1/G)-expansion method,” Journal of Applied Mathematics, vol. 2012, Article ID 560531, 8 pages, 2012. View at Publisher · View at Google Scholar
  35. E. M. E. Zayed and S. A. H. Ibrahim, “The two variable (G/G,1/G)-expansion method for finding exact traveling wave solutions of the (3+1)-dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation,” in Proceedings of the International Conference on Advanced Computer Science and Electronics Information, pp. 388–392, Atlantis Press, 2013.
  36. E. M. E. Zayed and A. H. Arnous, “The modified simple equation method and its applications to (2+1)-dimensional systems of nonlinear evolution equations,” Scientific Research and Essays, vol. 8, pp. 1973–1982, 2013. View at Google Scholar
  37. W. X. Ma and Z. Zhu, “Solving the (3+1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11871–11879, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. W. X. Ma and J. H. Lee, “A transformed rational function method and exact solutions to the (3+1) dimensional Jimbo-Miwa equation,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1356–1363, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  39. Y. J. Yang, D. Baleanu, and X. J. Yang, “A local fractional variational iteration method for Laplace equation within local fractional operators,” Abstract and Applied Analysis, vol. 2013, Article ID 202650, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  40. A. M. Yang, X. J. Yang, and Z. B. Li, “Local fractional series expansion method for solving wave and diffusion equations on Cantor sets,” Abstract and Applied Analysis, vol. 2013, Article ID 351057, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  41. M. Turkyilmazoglu and I. Pop, “Exact analytical solutions for the flow and heat transfer near the stagnation point on a stretching/shrinking sheet in a Jeffrey fluid,” International Journal of Heat and Mass Transfer, vol. 57, no. 3, pp. 82–88, 2013. View at Google Scholar · View at Scopus
  42. M. Turkyilmazoglu, “Exact solutions to heat transfer in straight fins of varying exponential shape having temperature dependent properties,” International Journal of Thermal Sciences, vol. 55, pp. 69–75, 2012. View at Publisher · View at Google Scholar · View at Scopus
  43. M. Turkyilmazoglu, “Exact analytical solutions for heat and mass transfer of MHD slip flow in nanofluids,” Chemical Engineering Science, vol. 84, pp. 182–187, 2012. View at Publisher · View at Google Scholar
  44. M. Turkyilmazoglu, “Exact solutions for the incompressible viscous magnetohydrodynamic fluid of a porous rotating disk flow with Hall current,” International Journal of Mechanical Sciences, vol. 56, pp. 86–95, 2012. View at Google Scholar
  45. M. V. Satarić, D. Sekulić, and M. Živanov, “Solitonic ionic currents along microtubules,” Journal of Computational and Theoretical Nanoscience, vol. 7, no. 11, pp. 2281–2290, 2010. View at Publisher · View at Google Scholar · View at Scopus
  46. L. S. Dalibor, V. S. Miljko, and B. Z. Milos, “Symbolic computation of some new nonlinear partial differential equations of nanobiosciences using modified extended tanh-function method,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3499–3506, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  47. E. M. E. Zayed, Y. A. Amer, and R. M. A. Shohib, “The improved Riccati equation mapping method for constructing many families of exact solutions for a nonlinear partial differential equation of nanobiosciences,” International Journal of Physical Sciences, vol. 8, no. 22, pp. 1246–1255, 2013. View at Publisher · View at Google Scholar
  48. E. M. E. Zayed, Y. A. Amer, and R. M. A. Shohib, “Improved G/G-expansion method for constructing exact traveling wave solutions for a nonlinear PDE of nanobiosciences,” Scientific Research and Essays, vol. 8, pp. 1540–1546, 2013. View at Google Scholar
  49. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover, New York, NY, USA, 1965.
  50. Y. Chen and Z. Yan, “The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 29, no. 4, pp. 948–964, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet